Diffusion-driven instabilities by immobilizing the autocatalyst in ionic systems

Tóth, Ágota, Horváth, Dezső: Diffusion-driven instabilities by immobilizing the autocatalyst in ionic systems.
Chaos, 25 (6). -Azonosító: 064304. ISSN 1054-1500 (2015)

[img]
Preview
Text
chaos25-064304-accepted_version.pdf - Draft Version

Download (442kB) | Preview
Item Type: Article
Journal or Publication Title: Chaos
Date: 2015
Volume: 25
Number: 6
Page Range: -Azonosító: 064304
ISSN: 1054-1500
Publisher: American Institute of Physics
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2925367
DOI id: https://doi.org/10.1063/1.4921766
Date Deposited: 2017. Mar. 01. 09:40
Last Modified: 2019. Jul. 15. 09:21
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10854
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year